# SDR DALA2015022601652

- Difficulty date: February 19, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 34,498 hours, 23,181 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Handler Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

JETWAY DAMAGED, FUSELAGE AFT OF L1 DOOR.  COMPLIED WITH EAR 533293-14, SECTION I AND ER 533293-14, SECTION II.
